Well, I had IV pamidronate. 60 mg. It was started as a 2 hour drip but I experienced some very mild tingling at the lips and wrists so the drip was slowed to a 4 hour drip. It was uneventful other than that.
Now, 24 hours later I did experience some flu-like symptoms. However, I was at Mayo Clinic in MN for several days and there are people there from all over the world. I had the infusion at Mayo. What I experienced were CHILLS, the queasies, not quite nausea, and some intermittent, traveling aches. They lasted about 8 hours or so. I was feeling better before we got home (12 hour drive) and was fine the next day. (Other than some morning heartburn from the Wendy's chili we ate an hour before we got home). So - were the flu-like symptoms a delayed reaction from the pamidronate or a virus I picked up whilst traveling? Who knows. It wouldn't stop me from having another IV pamidronate infusion - but the necrosis risk .... THAT just might stop me! Given the mild tingling during the 2 hour drip phase tho I doubt I would be willing to "do" the short 15-30 second Boniva. And, "if" I "do" do the IV pamidronate again I think I would opt for the 30 mg infusion every 3-4 months rather than the 60 mg every 6 months.
I've kinda got my hopes pinned on this strontrium ranelate, Protelos is it? I'll be watching that as my "time" gets closer. And I've got my Endo keeping tabs on it!